RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 1979 Number 12, Pages 62–66 (Mi ivm5694)

This article is cited in 3 papers

Brief communications

Optimization of quadrature formulas with multiple nodes for singular integrals

B. G. Gabdulkhaev, R. N. Sharipov


UDC: 519.6

Received: 22.06.1979


 English version:
Russian Mathematics (Izvestiya VUZ. Matematika), , 66–71

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025